Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

August 3, 2020Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 3, 2020, 1:01 PM EDT for Gordon County, Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2020, 1:01 PM EDT (17:01 UTC)
Expired
Aug 3, 2020, 1:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 1:22 PM EDTTSTM WND DMG2 Nnw Adairsville, GAROOF DAMAGE TO SEVERAL HOMES ALONG BOWDOIN LANE, INCLUDING SHINGLES AND INSULATION PULLED OFF
Aug 3, 1:27 PM EDTTSTM WND DMG4 N Adairsville, GAA COUPLE TREES DOWNED AND ROOF DAMAGE TO A STRUCTURE ON HENSLEY RD SE
Aug 3, 1:30 PM EDTTSTM WND DMG4 W Sonoraville, GAMULTIPLE TREES DOWN ALONG CHARMIN CIRCLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 988 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
988 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

882 
WWUS82 KFFC 031701
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Mon Aug 3 2020
 
GAZ012-019-031730-
Gordon GA-Floyd GA-
101 PM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GORDON AND NORTHEASTERN
FLOYD COUNTIES UNTIL 130 PM EDT...

At 101 PM EDT...a strong thunderstorm was near Armuchee, or 9 miles
north of Rome...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent 
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Plainville, Shannon, Pinson, Oostanaula, Sugar Valley,
Armuchee, Everett Springs and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3441 8522 3443 8521 3444 8518 3449 8516
      3462 8503 3462 8500 3443 8487 3440 8494
      3440 8495 3438 8496 3440 8497 3438 8498
      3439 8500 3436 8501 3428 8516 3441 8525
TIME...MOT...LOC 1701Z 242DEG 11KT 3439 8512 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 12:45 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 3, 12:45 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1245 PM EDT Mon Aug 3 2020

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 955 AM EDT Mon Aug 3 2020/

UPDATE...
No significant changes to the forecast for this afternoon as
a flair-up of showers and storms looks to be in the cards. The
threat for a few strong to severe storms will continue with
damaging winds the main hazard along with periods of heavy rain,
possibly leading to localized flooding.

BDL

&&

SHORT TERM /Today through Tuesday/...

A broad upper level trough is positioned over the eastern CONUS,
spanning from the Great Lakes region southward to the Gulf Coast.
This trough will persist over the area well beyond the short term
period. With north and central Georgia currently positioned to the
east of the trough axis, southwesterly flow aloft has set up over
the area, allowing for a gradual moisture return. At the surface, a
convergence zone is positioned across the I-85 corridor, and is
expected to remain in place throughout the day today. Light showers
along this boundary are currently entering into west Georgia, and
precipitation chances along the boundary will gradually increase
this morning.

Meanwhile, Isaias is centered near the northeast Florida coast as
the morning begins, and is expected to continue skirting along the
Florida/Georgia coast today before reaching the South Carolina coast
tonight. As Isaias nears the upper trough, it will rapidly
accelerate northeastward along the Atlantic coast from Monday night
into Tuesday and should be far from our forecast area on Tuesday.
While the bulk of the enhanced moisture associated with Isaias is
expected to remain to the east of the forecast area, southwest
flow aloft to the east of the trough axis has nonetheless allowed
for moisture return across Georgia, with precipitable water
values mainly ranging from 1.6 to 1.8 inches.

While direct impacts associated with Isaias will be minimal,
primarily likely PoPs are forecast this afternoon as the storm
draws closest to our area. The highest rain chances are expected
to be co-located with the boundary stalled near the I-85 corridor.
The highest rainfall totals are also forecast parallel to this
boundary, where rainfall amounts over 1 inch could be observed
over the course of the day. Some isolated instances of flash
flooding could also be possible if strong, heavy rain producing
cells train over a common area, leading to locally higher QPF.
Low-level shear and deep-layer bulk shear values in the vicinity
of this boundary in north Georgia are higher than what is
typically observed this time of year, which will lead to a
marginal risk for severe weather in north Georgia. With this
enhanced shear but fairly modest SBCAPE this afternoon, damaging
wind gusts will be the primary threat associated with any severe
thunderstorms that occur. Frequent lightning and the
aforementioned locally heavy rainfall will also be observed with
any stronger storms.

As Isaias moves away from the area late Monday night, rain chances
will quickly diminish as drier air filters into the area behind the
storm. A weak cold front associated with the upper trough will also
enter northwest Georgia on Tuesday and slowly push south and east
through the area over the course of the day. A slightly cooler,
drier airmass is expected to filter into the area behind the cold
front as it pushes into south-central Georgia. The combination of
drier air on the backside of Isaias and the airmass behind the front
will limit rain chances to slight PoPs across most of the area (and
low-end chance PoPs in far north and east-central Georgia) on
Tuesday afternoon.

Mostly cloudy to overcast skies and increased convective coverage
will keep temperatures below average over much of north and east
Georgia, where highs will be in the mid to upper 80s this afternoon.
West-central Georgia, which is furthest from the storm, will still
see temperatures in the low to mid 90s this afternoon. In spite of
lower rain chances on Tuesday, cooler air behind the cold front will
keep temperatures near average across the north and central Georgia,
with lows in the 60s and low 70s and highs ranging from the mid 80s
in far north Georgia to the low 90s in central Georgia.

King

LONG TERM /Tuesday Night through Sunday/...

Persistent long-wave trough over the eastern half of the CONUS will
bring additional rounds of showers/storms to the area, mainly during
the afternoon and evening hours each day. By the end of the week,
upr ridge over Texas begins to build east as Atlantic ridge finally
weakens/shifts east bringing some drier (mid lvl) air to the region
and potentially reducing the threat for diurnally-driven convection.

Temps will be near normal for early August through much of the
period with perhaps a few degrees of warming by the end of the
week/early weekend.

DJN.83

&&

.AVIATION...
18Z Update...
Scattered to numerous showers and thunderstorms this afternoon,
diminishing this evening. Mainly VFR ceilings/conditions outside
of thunderstorms. Potential for MVFR fog developing tonight with
Sct IFR/MVFR clouds. Surface winds mainly light and variable
outside of storms.

//ATL Confidence...18Z Update...
Low confidence for wind direction.
Medium confidence for all other elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          87  68  90  69 /  70  40  10  10
Atlanta         86  70  88  71 /  70  40  20  10
Blairsville     78  62  81  61 / 100  50  30  10
Cartersville    86  68  89  67 /  70  40  20  10
Columbus        92  72  93  72 /  50  20  10   5
Gainesville     83  67  88  67 /  80  40  20  10
Macon           92  70  92  71 /  60  30  20  10
Rome            87  68  89  67 /  60  30  20  10
Peachtree City  88  68  89  70 /  70  40  20  10
Vidalia         90  72  94  74 /  60  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...BDL
Hazardous weather outlook, Aug 3, 11:49 AM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1149 AM EDT Mon Aug 3 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1149 AM EDT Mon Aug 3 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will be more numerous today across the area with the
threat for a few strong to severe storms this afternoon. Damaging
winds will be the main threat along with severe hail and periods
of heavy rain, possibly leading to localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

The chance for showers and thunderstorms will exist each day,
mainly during the afternoon and evening hours. No widespread
severe weather is expected however, a few strong to low-end severe
storms will be possible with the main threat being damaging winds.
Locally heavy rain can also be expected in any of the stronger
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Aug 3, 11:34 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1134 AM EDT Mon Aug 3 2020

GAZ011-019-031600-
Chattooga GA-Floyd GA-
1134 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA AND
WESTERN FLOYD COUNTIES UNTIL NOON EDT...

At 1134 AM EDT...a strong thunderstorm was over Eastern Weiss Lake,
or over Cedar Bluff...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Lyerly, Menlo, Coosa, Cloudland, Chattoogaville and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3454 8548 3426 8524 3418 8544 3449 8551
      3450 8551
TIME...MOT...LOC 1534Z 234DEG 15KT 3423 8555

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 3, 11:56 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1156 AM EDT Mon Aug 3 2020

GAZ002-011-019-031630-
Chattooga GA-Walker GA-Floyd GA-
1156 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN WALKER
AND NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM EDT...

At 1155 AM EDT...a strong thunderstorm was over Lyerly, or 7 miles
southwest of Summerville...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill, Berryton,
Tidings, Everett Springs and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3435 8531 3458 8552 3471 8533 3466 8514
      3449 8510
TIME...MOT...LOC 1555Z 221DEG 37KT 3440 8543

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 3, 11:58 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 AM EDT Mon Aug 3 2020

GAZ011-031615-
Chattooga GA-
1158 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA COUNTY
UNTIL 1215 PM EDT...

At 1158 AM EDT...a strong thunderstorm was over Lyerly, or near
Summerville...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lyerly, Menlo, Chattoogaville, Cloudland and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3457 8552 3457 8551 3437 8534 3433 8537
      3431 8538 3428 8541 3429 8546
TIME...MOT...LOC 1558Z 221DEG 37KT 3440 8542

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 3, 12:31 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 PM EDT Mon Aug 3 2020

GAZ025-035>037-047-031700-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
1231 PM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...NORTHWESTERN CLARKE AND NORTHWESTERN
OCONEE COUNTIES UNTIL 100 PM EDT...

At 1230 PM EDT...a strong thunderstorm was over Gratis, or near
Monroe...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Monroe, Watkinsville, Statham, Bogart, North High Shoals, Bethlehem,
Between, Good Hope, Athens-Clarke County, Bear Creek Reservoir,
Eastville, Nicholasville, Pannell, Campton, Herndonville and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3401 8346 3388 8340 3381 8350 3382 8351
      3379 8353 3368 8368 3380 8383 3404 8363
TIME...MOT...LOC 1630Z 232DEG 11KT 3386 8369

WIND...40MPH
Special weather statement, Aug 3, 12:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1250 PM EDT Mon Aug 3 2020

GAZ031-041>043-031715-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
1250 PM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHEASTERN
HARALSON...NORTHERN CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL
115 PM EDT...

At 1250 PM EDT...a strong thunderstorm was over Waco, or near
Buchanan...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Mount Zion, Waco,
Abilene, Draketown, Lake Val-Do-Mar, Bowdon Junction and John Tanner
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3391 8507 3391 8505 3392 8505 3394 8502
      3371 8485 3359 8520 3374 8531
TIME...MOT...LOC 1650Z 238DEG 11KT 3371 8518

WIND...40MPH
Special weather statement, Aug 3, 1:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Mon Aug 3 2020

GAZ012-019-031730-
Gordon GA-Floyd GA-
101 PM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GORDON AND NORTHEASTERN
FLOYD COUNTIES UNTIL 130 PM EDT...

At 101 PM EDT...a strong thunderstorm was near Armuchee, or 9 miles
north of Rome...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Plainville, Shannon, Pinson, Oostanaula, Sugar Valley,
Armuchee, Everett Springs and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3441 8522 3443 8521 3444 8518 3449 8516
      3462 8503 3462 8500 3443 8487 3440 8494
      3440 8495 3438 8496 3440 8497 3438 8498
      3439 8500 3436 8501 3428 8516 3441 8525
TIME...MOT...LOC 1701Z 242DEG 11KT 3439 8512

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:34 PM EDTSpecial Weather StatementFFCWhite26 min
Aug 3, 6:09 AM EDTSpecial Weather StatementFFCFannin36 min
Aug 3, 6:58 AM EDTSpecial Weather StatementFFCFloyd32 min
Aug 3, 7:04 AM EDTSpecial Weather StatementFFCCherokee26 min
Aug 3, 7:11 AM EDTSpecial Weather StatementFFCPaulding49 min
Aug 3, 7:27 AM EDTSpecial Weather StatementFFCMurray48 min
Aug 3, 7:33 AM EDTSpecial Weather StatementFFCBartow42 min
Aug 3, 7:58 AM EDTSpecial Weather StatementFFCBartow32 min
Aug 3, 8:26 AM EDTSpecial Weather StatementFFCPickens34 min
Aug 3, 11:34 AM EDTSpecial Weather StatementFFCChattooga26 min
Aug 3, 11:56 AM EDTSpecial Weather StatementFFCChattooga34 min
Aug 3, 11:58 AM EDTSpecial Weather StatementFFCChattooga17 min
Aug 3, 12:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker45 min
Aug 3, 12:20 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon40 min
Aug 3, 12:31 PM EDTSpecial Weather StatementFFCWalton29 min
Aug 3, 12:50 PM EDTSpecial Weather StatementFFCHaralson25 min
Aug 3, 1:20 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Aug 3, 1:29 PM EDTSpecial Weather StatementFFCDouglas, Paulding31 min
Aug 3, 1:32 PM EDTSpecial Weather StatementFFCTowns, Union28 min
Aug 3, 1:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Aug 3, 1:52 PM EDTSpecial Weather StatementFFCFayette38 min
Aug 3, 1:54 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens51 min
Aug 3, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Aug 3, 2:10 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall50 min
Aug 3, 2:37 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Aug 3, 2:41 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall34 min
Aug 3, 2:48 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton42 min
Aug 3, 2:59 PM EDTSpecial Weather StatementFFCHenry31 min
Aug 3, 3:01 PM EDTSpecial Weather StatementFFCForsyth44 min
Aug 3, 3:11 PM EDTSpecial Weather StatementFFCLumpkin34 min
Aug 3, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 3, 3:35 PM EDTSpecial Weather StatementFFCWalton25 min
Aug 3, 3:39 PM EDTSpecial Weather StatementFFCLamar36 min
Aug 3, 3:39 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton36 min
Aug 3, 3:57 PM EDTFlash Flood WarningFFCDeKalb3 hr
Aug 3, 4:08 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 3, 4:15 PM EDTSpecial Weather StatementFFCClarke, Oconee45 min
Aug 3, 4:22 PM EDTFlash Flood WarningFFCDeKalb, Fulton3 hr
Aug 3, 4:31 PM EDTFlash Flood WarningFFCMuscogee3 hr
Aug 3, 4:36 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett3 hr
Aug 3, 4:41 PM EDTSpecial Weather StatementFFCJones34 min
Aug 3, 4:57 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe, Wilkes33 min
Aug 3, 5:02 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Wilkinson28 min
Aug 3, 5:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Aug 3, 5:35 PM EDTSpecial Weather StatementFFCGlascock25 min
Aug 3, 5:38 PM EDTSpecial Weather StatementFFCClarke, Oconee52 min
Aug 3, 5:48 PM EDTSpecial Weather StatementFFCWarren57 min
Aug 3, 6:49 PM EDTSpecial Weather StatementFFCHeard56 min
Aug 3, 7:21 PM EDTSpecial Weather StatementFFCEmanuel24 min
Aug 3, 7:52 PM EDTSpecial Weather StatementFFCHeard38 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.